Hi, I'm a 23y old girl, and last year i have been diagnosed with arrhytmia and ventricular extrasystoles. I' ve been on rytmonorm for a couple of months now, and i felt better, although sometimes i had some palpitations. Since last week smth happend, because all of the sudden my heart started beating very fast( my normal heart beat is 50-60 bpm, and now it's 75-110 bpm). And it's like this the whole day long. I can't bring myself to relaxing, and even then my heart still beats to fast. I can feel it in my neck, i am short of breath and chest pains. I also have difficulties while moving(normal stuff like walking, or talking etc...). I do have a problem with stress and anxiety, but right now i'm not in a stressful situation. Is this normal? Is it just my anxiety? Or is it smth serious going on with my heart?
Thank you in advance!!
It's hard to say exactly what is going on, but if you're currently experiencing a new change with the development or worsening of previous symptoms (chest pain, shortness of breath, etc), this would best be addressed by your prescribing cardiologist to ensure nothing new has developed. A heart rate of 75-110 may be faster than your previous baseline (50-60), but is still around the normal boundaries for heart rate (< 100 is upper limit of "normal"). It is unclear if this is because your heart rate has actually increased or you are still experiencing frequent PVC's.
Thank you so much for your reaction!
I know it's a bit weird, but I really think my heart rate had increased. Since I'm used to a slower heart beat, I realise really fast that something is wrong. I've had a few days. Sometimes all day long, and some days when during the day I had some moments when my heart rate got back to normal. I have an appointment iwith y doctor already, it's just that I don't know what's happening and I'm really freaked out!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.